I need some advice!! Please!

Allie - posted on 03/20/2014 ( 6 moms have responded )

44

0

8

My husband is concerned with the side effects my birth control may have had on me. For two years I was on the DEPO-PROVERA shot, and right before we got married I switched to Camilla (a progestin only contraceptive) and have been on it for little over 6 months. On the depo shot i had no period, and on Camilla i havent had one either. (So, a grand total of 2 1/2 years periodless.) He wants me to stop taking the pills for a while and see if I start my cycle again, but Im scared that either I will end up pregnant right away, or it will be months or longer. I have no idea what to expect, but have any moms out there had a similar situation? I want to reassure my husband Im ok, but I'm scared myself of what may happen when I stop taking them.

MOST HELPFUL POSTS

Jessica - posted on 03/24/2014

5

0

1

I had this happen to me. I didnt have the depo shot but I had taken demulin (sp - sorry) and went 1.5 yesrs wuth no period. My fam doctor sent me to a specialists because I was concerned if i would be able to get pregnant later. After seeing her for about 3 months she put me on a drug to induce my period. I have anout a day of bleeding but much to everyones surprise I was pregnant a week later! I just had a beautiful baby boy 3 weeks ago. If you are concerned ask your doctor to refer you to a OB/GYN that focuses on fertility.
Good luck!

6 Comments

View replies by

Allie - posted on 03/24/2014

44

0

8

I'm in southern Mississippi lol there's a miracle worker doctor here that everyone I know who has pregnancy problems goes to and he can get anyone pregnant lol I'm gonna give it a little longer and if nothing happens I'm going to see Dr. Desantis

Jessica - posted on 03/24/2014

5

0

1

I would ask to be referred just to be safe especially if you want to have kids eventually. I am 24 and common law with my boyfriend. We planned for a wedding first bit that was in the cards lol. I had cysts on my overies that were preventing me from getting my period. If you are near toronto I can recommend a great doctor she finally figured out what was wrong with me, got me pregnant and delievered our baby :)

Allie - posted on 03/24/2014

44

0

8

I knew it would take some time to get the depo-provera out of my system..but i figured a few weeks or a few months tops.but 7 months later here i am still no period. And as a newly wed,full-time working 21 year old i stay stressed out but that used to bring my period on in FULL FORCE(being stressed and always on the go.) Maybe Im just being paranoid and worried but after 2 1/2 years without Aunt Flo visiting, its become somewhat of a worry.

Allie - posted on 03/24/2014

44

0

8

My doctor told me I would probably stop having a period on the shot but Camilla shouldn't have that effect..I don't know if it's still the shot in my system or what

Sabina - posted on 03/24/2014

4

0

2

Have u tried looking up the side effects for Depo-Provera or Camilla to see if a delayed or missed period is one of the side effects of the medicines?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms